Aspirin Low Dose Safety Coated (NSAID) 81 mg – 300 Tablets – Life Extension
Use Life Extension’s Adult Pain Reliever (NSAID) to Relieve Yourself of Small Aches and Pains
Life Extension’s Adult Pain Reliever can alter the flow of blood by controlling C-reactive protein and thromboxane H2, which makes it very effective in relieving small pains and aches in adults and children. The Adult Pain Reliever takes its time to heal minor aches and pain and does not provide fast relief. Adults and children can both consume this pain reliever without any risk of negative repercussions.
- Can help minor headaches
- Can help control the flow of blood to relax the body
- GMP and NSF approved
- Drink a full glass of water with each dose
- Adults and children 12 years of age and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours, unless directed by a doctor
- Children under 12 years: do not use.
|Active ingredient (in each tablet)||Purpose|
|Aspirin 81 mg (NSAID)*||Pain reliever|
|*Nonsteroidal anti-inflammatory drug|
| Inactive ingredients|
anhydrous lactose**, black iron oxide**, brown iron oxide**, croscarmellose sodium**, D&C yellow #10, FD&C yellow #6**, hypromellose**, methacrylic acid copolymer, microcrystalline cellulose, mineral oil**, polysorbate 80**, potassium hydroxide**, pregelatinized starch**, propylene glycol**, purified water**, shellac**, silicon dioxide, simethicone**, sodium bicarbonate**, sodium hydroxide**, sodium lauryl sulfate**, stearic acid**, talc, titanium dioxide, triethyl citrate, yellow iron oxide**.
**contains one or more of these ingredients
This package not for households with young children
Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye’s syndrome, a rare but serious illness reported to be associated with aspirin. Allergy alerts: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Alcohol warning: If you generally consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other …